Nausea And Vomiting Are Green After Taking Sedatives?

Illustration of Nausea And Vomiting Are Green After Taking Sedatives?
Illustration: Nausea And Vomiting Are Green After Taking Sedatives? post.medicalnewstoday.com

Tonight, I want to ask. Yesterday I went to a psychiatrist and an anxiety disorder diagnosis. I was given a concoction containing haloperidol, depram, lorazepam. And 1 lg of zypraz separately. After taking the concoction, I woke up immediately and vomited green and nauseous all day. The next day I did not throw up but still nauseous all day. I forgot to ask the doctor about the side effects. what I want to ask is whether the side effects of the drug can cause vomiting and nausea like I feel? Because before taking the medicine, I didn’t feel sick to vomit. Usually how long are the side effects? thanks.

1 Answer:

Hello anne,

Thank you for the question.

Consumption of several types of sedatives, as your doctor prescribes to you, in sensitive people, can indeed trigger an increase in stomach acid, resulting in nausea, vomiting, spasms, loss of appetite, and many other complaints. These complaints can last a long time or only, depending on the condition of the person.

However, it should also be understood, that in addition to its medicinal effects, nausea and greenish vomiting that you experience may also be caused by other factors, for example food allergies, gastroenteritis, gastritis, gastroesophageal reflux disease, cholangitis, cholecystitis, gallstones, hepatitis, typhoid fever, intestinal inflammation, food malabsorption, irritable bowel syndrome, urinary tract infections, respiratory infections, ENT infections, meningitis, brain tumors, migraines, head injuries, and so on. Psychological disorders, including due to excessive anxiety, can also trigger an increase in stomach acid and cause nausea and vomiting.

Frequently, if vomiting occurs less than 3 times a day, your condition is still reasonable. You can minimize these complaints by:

 Eat small portions but often If you still feel nauseous, reduce consumption of foods that are acidic, spicy, and gassed Consumption of drugs is not too close to mealtime Compress warm your stomach nausea Regularly rested Do not indiscriminate snacking, however, if nausea and vomiting that feels very great (more than 10 times a day), meaning you need to check yourself back at the doctor or psychiatrist who checks you in to find the best solution. If it is suspected that there are other conditions that cause your complaint (other than because of the effects of the medicine), the doctor may also direct you to see your internist.

Hope this helps ...

: by

Related Question

Is A Face Cream Containing SPF 30 PA +++ Safe For Pregnant Women?

Is A Face Cream Containing SPF 30 PA +++ Safe For Pregnant Women?

(10 months ago)

I use Wardah cosmetic products, but I don’t know for sure whether the cream can be used by pregnant women or not. The product contains an SPF 30 PA +++. Is it safe for pregna... Read more

Side Effects Of The Dependence Of Inhaling The Smell Of Camphor?

Side Effects Of The Dependence Of Inhaling The Smell Of Camphor?

(10 months ago)

, I have a female friend who is 19 years old, she is addicted to the smell of camphor? Do doctors think it is dangerous?... Read more

Menstruation Is Not Smooth, Minimal And Prolonged After Curettage?

Menstruation Is Not Smooth, Minimal And Prolonged After Curettage?

(1 year ago)

hello, i want to ask like this, in August 2019 I was curated with an age of 20 weeks, because I had BO. but until now my mesnturation is not smooth, the blood still comes out, a li... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *